Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Hands and feet feeling hot. No allergies. Abdominal x-ray normal. Could it be due to diabetes?

Skin on my face hands and feet feel hot. sometimes all three at the same time but it will vary, maybe hands then feet and then the facial area. what ais this a sign of. my heal seems good. I can do physical labor all day without over tiring. I am 71 years old. Have been checked for some allergies,had ahead and sinus xray and an ultra sound on my abdomen, all in the last 4 months. Any ideas? Is there something else I should be checked for. I read somewhere where hot feet and hads could be involved with diabetes.
Asked On : Thu, 30 Aug 2012
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response
Aug 2012
Dear Bworley,

With age of 71 years, yes, it is always a better idea to rule of diabetes. Also it is done by simple test available everwhere in the world. So please go ahead and rule out diabetes as feeling hot or having burning sensation in feet and hands is one of the symptoms of undiagnosed diabetes. If you are on any medications, then check with your GP if any of the medications you are taking can cause such symptoms. Get urine routine and microscopy test done. drink ample of fluids if not contraindicated to you. Take care.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Diabetologist Dr. Chitra Reddy's  Response
BURNING SENSATION or feeling of heat in limbs and on skin refers to many conditions like
diabetes,vitamin deficiencies
especially in women after menopause or hysterectomy this is a common problem that occurs due to hormonal variations
yes in diabetes this can happen due to neuropathy
taking your age into consideration you need to get your blood glucose levels checked
as you have not mentioned your gender,i tell you if you are a female this may be due to hormone imbalance and is called as hot flush
if so you can go to a gynaec and get your hormone levles checked
take multivitamin pills ,this may help you overcome your problem to some extent

try to rule out these factors
and consult your doctor for getting tests done and conclude the problem
hope i answered your queries
feel free to contact me for further queries
thank you
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor